# SDR SWAA2022080436755

- Difficulty date: July 30, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 27,594 hours, 12,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN 3 EA EMERGENCY LIGHTS AT SEATS 16ABC; 19ABC; AND 23ABC INOP<[01] ACCOMPLISHED EMERGENCY LIGHTS OPS CHECK; FOUND 16ABC;19ABC AND 23ABC LIGHTS TEST GOOD. FOUND 16DEF; 19DEF AND 23DEF INOP. REPLACED BATTERY PACK AT SEAT ROW 20DEF IAW AMM 33-51-06-960-805. TEST IS GOOD.
